# SDR FDEA200903020787

- Difficulty date: March 2, 2009
- Submitted: March 2, 2009
- Operation: Air carrier
- Aircraft: N923FD
- Make and model: Boeing 757204
- Aircraft serial: 26266
- Aircraft time: 57,271 hours, 18,855 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Gate
- Part number: 146N610559
- Condition: Corroded
- Location: L4 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION LOCATED AT CORNER ON CABIN LEFT NUMBER FOUR PASSENGER DOOR   TOP DOOR GATE.  EVALUATE AND RECTIFY.  LEFT NUMBER FOUR DOOR TOP DOOR GATE WAS REMOVED AND REPLACED IN ACCORDANCE WITH B757-200 AMM CHAPTER 52-11-38 REVISION 56.  REPAIR CLASSIFIED AS MINOR AS PER FEDEX GMM 6-2-100 CRITERIA.
